# SDR VTZA98089

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Packs
- Part number: 311701
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6467 - PHF-IAD - DURING TAXI FLIGHT, AIRCRAFT RETURNED TO GATE DUE TO EMERGENCY EXIT LIGHT INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BATTERY PACKS, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
